# SDR USAA050585

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - EXTERNAL DOUBLER INSTALLED 8.5 BY 10.375 INCH, STATION 500 PLUS 12 INCHES BETWEEN STRINGER 22L AND 23L.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 202.  (M)
